MAUDE Adverse Event Report: ETHICON INC. PDS*II VLT 0 45CM - ENDOLOOP; LAPROSCOPE, GENERAL & PLASTIC SURGERY

ETHICON INC. PDS*II VLT 0 45CM - ENDOLOOP; LAPROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number EZ10G03
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) h6 component code: g07002 - device evaluation pending.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The device upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.Additional information was requested, and the following was obtained via: please confirm if the holes were seen in the device, sterile packaging (sealed) or box packaging.If other, please provide additional details.It was seen when checking for sterility.Are there photos available for visual analysis? mismatch information: expected ez10g03 lot# av2059 but instead we received (1) ez10g03; lot# av2059 and (1) ez10g03; lot# av6483.Product received under awb# (b)(4); from (b)(6) the ro-1225723 has been created for the ez10g03; lot# av6483 so that cg labs can ship it to the analysis site.Please confirm if the additional lot# av6483 belongs to this complaint.Updating: three additional samples have been received in relation to this complaint.The product was received under awb# (b)(4) on september 9, 2025.Received (3) ez10g lot# av9078, lot# au5456, and lot# aw2655.Please confirm if these lot#s are also associated with this complaint.Yes, same complaint for all the products.No ¿ customer sent it in.Please provide the title of external person providing answers to follow-up (e.G.Nurse, surgeon, risk manager) material manager.
 
Event or Problem Description
It was reported that a patient underwent a trauma procedure in 2025 and suture was used.Before use on the patient, it was reported to the dl per sales rep, they were complaining of wholes being in the product.No adverse impact patient/user.Device is available for return.There were no adverse consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6, h3, d4, d9 corrected data: d4 full udi was incorrectly reported in initial.H3 investigation summary: the product was returned to ethicon for evaluation.One unopened sample was received for analysis.Product code ez10g, lot av2059.During the visual inspection of the foil packet, it was noted excessive wrinkles.The packet was opened and holes in cavity could be observed.The condition of the package is indicative of handling and storage issues that occurred outside of ethicon control.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device evaluation pending this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6, d9 the device upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.

Common Device Name
LAPROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-BRAZIL
rodovia presidente dutra
km 154
sao paulo 12240
BR   12240
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23145136
Report Number2210968-2025-11005
Device Sequence Number18621081
Product Code GEA
UDI-Device Identifier10705031206427
UDI-Public(01)10705031206427(17)281231(10)AV2059
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K843187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEZ10G03
Device Lot NumberAV2059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer09/17/2025
10/17/2025
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date10/08/2025
11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown